# SDR DALA2015070904198

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 37,180 hours, 25,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT EMERGENCY LIGHT BATTERY PACK INOPERATIVE.   REPLACED BATTERY PACK.
